Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 64, Number 6

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 64, Number 6 (1958)
Bull. Amer. Math. Soc. 64 (1958)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 64, Number 6 (1958)
Bull. Amer. Math. Soc. 64 (1958)
More Information
Full-text PDF    
Totally ordered commutative semigroups
A. H. Clifford.
Bull. Amer. Math. Soc. 64 (1958), 305-316
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0100641
Some problems on 3-dimensional manifolds
C. D. Papakyriakopoulos.
Bull. Amer. Math. Soc. 64 (1958), 317-335
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0102814
Minimal sets: An introduction to topological dynamics
W. H. Gottschalk.
Bull. Amer. Math. Soc. 64 (1958), 336-351
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0100048
Spline functions, convex curves and mechanical quadrature
I. J. Schoenberg.
Bull. Amer. Math. Soc. 64 (1958), 352-357
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0100746
Integral representations for Markov transition probabilities
David G. Kendall.
Bull. Amer. Math. Soc. 64 (1958), 358-362
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0126880
The radius of univalence of the error function
Erwin Kreyszig and John Todd.
Bull. Amer. Math. Soc. 64 (1958), 363-364
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0099431
Functions whose partial derivatives are measures
Wendell H. Fleming.
Bull. Amer. Math. Soc. 64 (1958), 364-366
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0099404
Locally trivial homology theories, and the Poincaré duality theorem
H. B. Griffiths.
Bull. Amer. Math. Soc. 64 (1958), 367-370
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0098383
Solution of the Dirichlet problem for equations not necessarily strongly elliptic
Martin Schechter.
Bull. Amer. Math. Soc. 64 (1958), 371-372
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0171071
Recursive equivalence types and combinatorial functions
J. Myhill.
Bull. Amer. Math. Soc. 64 (1958), 373-376
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0101194
The Summer meeting in Cambridge
J. W. Green and R. D. Schafer.
Bull. Amer. Math. Soc. 64 (1958), 377-381
More Information
Full-text PDF    
Representatives and committees of the Society
Bull. Amer. Math. Soc. 64 (1958), 395-397
More Information
Full-text PDF    
Endowment fund and Special funds
Bull. Amer. Math. Soc. 64 (1958), 398-400
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1565954
By-laws of the American Mathematical Society
Bull. Amer. Math. Soc. 64 (1958), 401-408
More Information
Full-text PDF    
Index to volume 64
Bull. Amer. Math. Soc. 64 (1958), 409-413
More Information
Full-text PDF    

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Introduction to Riemann surfaces, by George Springer.
Reviewer: James A. Jenkins
Bull. Amer. Math. Soc. 64 (1958), 382-385
Review information
Full-text PDF
Teoria miary i calki Lebesgue'a, by S. Hartman and J. Mikusinski.
Reviewer: Stanislaw Leja
Bull. Amer. Math. Soc. 64 (1958), 385-386
Review information
Full-text PDF
Kontinuierliche Geometrien, by Fumitomo Maeda.
Reviewer: Israel Halperin
Bull. Amer. Math. Soc. 64 (1958), 386-390
Review information
Full-text PDF
Théorie des ensembles, by N. Bourbaki.
Reviewer: F. Bagemihl
Bull. Amer. Math. Soc. 64 (1958), 390
Review information
Full-text PDF
An introduction to algebraic topology, by Andrew H. Wallace.
Reviewer: R. H. Fox
Bull. Amer. Math. Soc. 64 (1958), 391-392
Review information
Full-text PDF
. Vol. 1 An introductiou to probability theory and its applications, by W. Feller.
Algebraic geometry and topology, by R. H. Fox, D. C. Spencer and A. W. Tucker.
Linear algebras.
. Vol. 1 Topologie, by C. Kuratowski.
Hypothèse du continu, by W. Sierpiński.
Set theory, by F. Hausdorff.
Probability, statistics and truth, by R. von Mises.
Topological groups, by L. Pontrjagin.
Bull. Amer. Math. Soc. 64 (1958), 393-394
Review information
Full-text PDF